# SDR SWIA202053620

- Difficulty date: September 4, 2020
- Submitted: October 26, 2020
- Operation: Air carrier
- Aircraft: N753EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10169
- Aircraft time: 36,982 hours, 26,855 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Slat Track
- Condition: Worn
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING SLAT TRACK 3-3 HAS MULTIPLE WEAR MARKS ON UPPER AND LOWER ROLLER CONTACT SURFACES.  C-CHECK RO 10/22/2020.  REPAIRED LT WING SLAT TRACK 3-3 WEAR MARKS, IAW REO CRJ700 SRM CRJ700 AMM.  OPERATIONS CHECK GOOD AT THIS TIME.
